Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4337
Title: Invariants on compact spaces
Authors: Balibrea Gallego, Francisco
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Francisco Balibrea Gallego, "Invariants on compact spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999) suppl., pp. 31-44.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: From the dynamical point of view, topological invariants are those characteristics on compact topological spaces which are kept by topological conjugacy. In this paper we consider three of them of special interest: topological entropy, sequence topological entropy and rotational entropy. We survey some of their properties and obtain some useful formulas to their computation over the space of continuous maps on the compact space.
URI: http://hdl.handle.net/10077/4337
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:
File Description SizeFormat 
BalibreaRendMat30s.pdf234.62 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

432
checked on Feb 24, 2018

Download(s)

235
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.